# SDR FDEA202207021672

- Difficulty date: July 2, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11
- Aircraft serial: 48551
- Aircraft time: 87,265 hours, 19,523 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: AGA71708
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR FOUND ON STIFFENER AT AFT CARGO COMPARTMENT   STATION 1841 X= -38. EXISTING REPAIR ON STIFFENER AT AFT CARGO COMPARTMENT STATION 1841 X= -38   EVALUATED AND FOUND NOT REPAIRED IN ACCORDANCE WITH SRM 53-00-00-2R REPAIR   GENERAL FIGURE 209 SHEET 1. STIFFENER REMOVED AS PER SRM 51-31-01-0G. STIFFENER   FABRICATED AS PER DOUGLAS DRAWING: AGA7170 REVISION: R AND INSTALLED AS PER SRM   51-33-01-0G. EO 1-5100-7-5001 B7 PART 1 TITLE: STRUCTURES - REPAIR CATALOG - MD-11   REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
